Special Almost Geodesic Mappings of the Second Type Between Generalized Riemannian Spaces

  • Miloš Z. PetrovićEmail author


We deal with almost geodesic lines of manifolds with non-symmetric linear connection. Also, we consider special almost geodesic mappings of the second type between Eisenhart’s generalized Riemannian spaces as well as between generalized classical (elliptic) and hyperbolic Kähler spaces. These mappings are generalizations of holomorphically projective mappings between generalized classical and hyperbolic Kähler spaces. We prove some existence theorems for special almost geodesic mappings of the second type between generalized Riemannian spaces as well as between generalized classical and hyperbolic Kähler spaces. Finally, we find some invariant geometric objects with respect to these mappings.


Generalized Riemannian space Special almost geodesic mapping of the second type Curvature tensor Invariant geometric object 

Mathematics Subject Classification

Primary 53B05 Secondary 53B20 53C15 



This work was supported by Grant No. 174012 of the Ministry of Education, Science and Technological Development, Republic of Serbia.


  1. 1.
    Berezovski, V.E., Mikeš, J.: Almost geodesic mappings of spaces with affine connection. J. Math. Sci. 207(3), 389–409 (2015)CrossRefzbMATHGoogle Scholar
  2. 2.
    Berezovski, V.E., Mikeš, J., Vanžurová, A.: Fundamental PDE’s of the canonical almost geodesic mappings of Type \(\tilde{\pi }_1\). Bull. Malays. Math. Sci. Soc. 37(3), 647–659 (2014)MathSciNetzbMATHGoogle Scholar
  3. 3.
    De, U.C., Velimirović, LjS: Spacetimes with semisymmetric energy–momentum tensor. Int. J. Theor. Phys. 54(6), 1779–1783 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    De, U.C., Velimirović, LjS, Mallick, S.: On a type of spacetime. Int. J. Geom. Methods Mod. Phys. 14(1), 1750003 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Eisenhart, L.P.: Generalized Riemannian spaces. Proc. Natl. Acad. Sci. USA 37, 311–315 (1951)CrossRefzbMATHGoogle Scholar
  6. 6.
    Eisenhart, L.P.: Non-Riemannian geometry, Reprint of the 1927 original. Dover Publication, Mineola, New York (2005)Google Scholar
  7. 7.
    Fu, F., Zhao, P.: A property on geodesic mappings of pseudo-symmetric Riemannian Manifolds. Bull. Malays. Math. Sci. Soc. 33(2), 265–272 (2010)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Graif, F.: Sulla posibilita di construire paralelogrami chiusi in alcune varieta a torsione. Boll. d. Un. math. Ital., Ser. III 7, 132–135 (1952)Google Scholar
  9. 9.
    Hinterleitner, I., Mikeš, J.: Geodesic mappings and Einstein spaces. In: Geometric Methods in Physics, Vol. 29, Birkhäuser, Basel, pp. 331–335 (2013)Google Scholar
  10. 10.
    Janssen, T., Prokopec, T.: Problems and hopes in nonsymmetric gravity. J. Phys. A Math. Theor. 40, 7067–7074 (2007)CrossRefGoogle Scholar
  11. 11.
    Mallick, S., Suh, Y.J., De, U.C.: A spacetime with pseudo-projective curvature tensor. J. Math. Phys. 57(6), 7067–7074 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Mikeš, J.: Geodesic mappings of special Riemannian spaces. In: Topics in differential geometry, Vol. III (Debrecen, 1984), pp. 793–813, Colloq. Math. Soc. János Bolyai, 46, North-Holland, AmsterdamGoogle Scholar
  13. 13.
    Mikeš, J., Pokorná, O., Starko, G.: On almost geodesic mappings \(\pi _2(e)\) onto Riemannian spaces. Rendiconti del circolo matematico di Palermo II(Suppl. 72), 151–157 (2004)zbMATHGoogle Scholar
  14. 14.
    Mikeš, J., Vanžurová, A., Hinterleitner, I.: Geodesic Mappings and Some Generalizations. Palacký University Press, Olomouc (2009)zbMATHGoogle Scholar
  15. 15.
    Mikeš, J., et al.: Differential Geometry of Special Mappings. Palacký University Press, Olomouc (2015)zbMATHGoogle Scholar
  16. 16.
    Minčić, S.M.: Ricci identities in the space of non-symmetric affine connexion. Mat. Vesnik 10(25 Sv.2), 161–172 (1973)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Minčić, S.M.: New commutation formulas in the non-symmetric affine connexion space. Publ. Inst. Math. N. S. 22(36), 189–199 (1977)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Minčić, S.M.: Independent curvature tensors and pseudotensors of spaces with non-symmetric affine connexion, Colloquia Mathematica Societatis János Bolayai, 31. Differential Geometry, Budapest (Hungary), pp. 445–460 (1979)Google Scholar
  19. 19.
    Minčić, S.M.: On Ricci type identities in manifolds with non-symmetric affine connection. Publ. Inst. Math. N. S. 94, 205–217 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Minčić, S.M., Stanković, M.S., Velimirović, LjS: Generalized Kählerian spaces. Filomat 15, 167–174 (2001)zbMATHGoogle Scholar
  21. 21.
    Moffat, J.W.: A new nonsymmetric gravitational theory. Phys. Lett. B 355, 447–452 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Petrović, M.Z.: Holomorphically projective mappings between generalized hyperbolic Kähler spaces. J. Math. Anal. Appl. 447(1), 435–451 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Petrović, M.Z., Stanković, M.S.: Special almost geodesic mappings of the first type of non-symmetric affine connection spaces. Bull. Malays. Math. Sci. Soc. (2015). doi: 10.1007/s40840 zbMATHGoogle Scholar
  24. 24.
    Prvanović, M.: Four curvature tensors of non-symmetric affine connexion. In: Proceedings of Conference on “150 years of Lobachevsky geometry”, Moscow (1977), pp. 199–205 (in Russian) Google Scholar
  25. 25.
    Sinyukov, N.S.: Geodesic Mappings of Riemannian Spaces. Nauka, Moscow (1979). (in Russian)zbMATHGoogle Scholar
  26. 26.
    Sobchuk, V.S., Mikeš, J., Pokorná, O.: On almost geodesic mappings \(\pi _2\) between semisymmetric Riemannian spaces. XII Yugoslav Geometric Seminar (Novi Sad, 1998). Novi Sad J. Math., Vol. 29, No. 3, pp. 309–312 (1999)Google Scholar
  27. 27.
    Stanković, M.S.: On a canonic almost geodesic mappings of the second type of affine spaces. Filomat 13, 105–114 (1999)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Stanković, M.S.: Special equitorsion almost geodesic mappings of the third type of non-symmetric affine connection spaces. Appl. Math. Comput. 244, 695–701 (2014)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Stanković, M.S., Minčić, S.M., Velimirović, LjS: On equitorsion holomorphically projective mappings of generalized Kählerian spaces. Czechoslov. Math. J. 54(129), 701–715 (2004)CrossRefzbMATHGoogle Scholar
  30. 30.
    Vavříková, H., Mikeš, J., Pokorná, O., Starko, G.: On fundamental equations of almost geodesic mappings of type \(\pi _2(e)\), Russ. Math., Vol. 51, No. 1(2007), pp. 8–12. Transl. from Iz. VUZ. Matematika 1, pp. 10–15 (2007)Google Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2017

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Sciences and MathematicsUniversity of NišNišSerbia

Personalised recommendations